# SDR 95ZZZX1356

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5112R
- Make and model: Tcraft 19
- Aircraft serial: MB646
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D4247
- Condition: Cracked
- Location: Spinner
- Part time: 498 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROPELLER REMOVAL, FOUND CRACKS AT EACH BOLT HOLE.  BULKHEAD WAS INSTALLED WITH NEW A-4227-1 SHOULDER WASHERS AT INITIAL INSTALLATION 498.1 HOURS PRIOR.  SUSPECT CRACKS DUE TO POOR MANUFACTURING.  SUBMITTER SUGGESTS THIS REPAIR STATION HAS REPLACED MANY BULKHEADS WITH CRACKS AT VERY LOW TIMES.
